GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count

By | September 30, 2017
GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count

Good Sense Acetaminophen Caplets 500mg. For Adults; temporarily relieves minor aches and pains due to the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever. Compare to the active ingredient in Extra Strength Tylenol Caplets.

  • Pain Reliever/Fever Reducer
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and premenstrual and menstrual cramps
  • Contains no aspirin
  • Do not use with other medicines containing acetaminophen

3 thoughts on “GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count

  1. LMS
    3 of 3 people found the following review helpful
    5.0 out of 5 stars
    GREAT product/ great price, December 9, 2015
    By 
    LMS (Portland, Or USA) –
    (TOP 500 REVIEWER)
      

    Verified Purchase(What’s this?)
    These work just as well as the National brand at ¼ of the price and I was very hesitant purchasing- but after reading all the great reviews I took a leap of faith and purchased quite a few different Good Sense products.
    After using these and other products from this company with terrific results I bought several for everyone in the family. NO ONE likes to spend money on pain relief items, it seems everything costs a fortune, so when I find a product that works and I can trust, it is a life saver. I would not hesitate purchasing over and over.
    Help other customers find the most helpful reviews 

    Was this review helpful to you? Yes
    No

  2. Barbara Hoffpauir
    3 of 3 people found the following review helpful
    5.0 out of 5 stars
    Equivalent to Tylenol Extra Strength caplets, but less expensive, November 20, 2015
    Verified Purchase(What’s this?)
    This product is equivalent to Tylenol Extra Strength caplets, but it is less expensive. The caplets are easy to swallow and work just as well as the name brand products. My husband and I always keep a stock of Acetaminophen because we use it quite frequently. Please be aware that you should not take more than 3000 mg of Acetaminophen in a 24 hour period. If you are going to use the Extra Strength tablets these are a good choice. I particularly liked the fact that I could order online and have it delivered to my door.
    Help other customers find the most helpful reviews 

    Was this review helpful to you? Yes
    No

  3. Fab
    3 of 3 people found the following review helpful
    5.0 out of 5 stars
    Just the thing for mild pain!, September 6, 2016
    By 
    Fab (Missouri) –

    Verified Purchase(What’s this?)
    This review is from: GoodSense Acetaminophen Extra Strength, Pain Reliever/Fever Reducer Caplets, 500 mg, 500 Count (Health and Beauty)
    Generic acetaminophen (ingredient in Tylenol), lowest price for the quantity that I could find at the time I bought it. I have kidney disease, so I can’t take ibuprofen for pain, on my doctor’s orders. This works for me for mild pain, a bit of a headache or muscle aches. Arrived fast, good price point…just what the doctor ordered!
    Help other customers find the most helpful reviews 

    Was this review helpful to you? Yes
    No

Comments are closed.